How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Vikas Your Own Question
Dr. Vikas
Dr. Vikas, Psychiatrist
Category: Mental Health
Satisfied Customers: 2231
Experience:  MBBS ; M.D Psychiatry, MS. Health Informatics
Type Your Mental Health Question Here...
Dr. Vikas is online now
A new question is answered every 9 seconds

I have been taking sertraline 75mg for a few months. With

This answer was rated:

I have been taking sertraline 75mg for a few months. With intensive cog therapy and regular follow-up therapy, I got it into my head that maybe I didn't need the sertraline anymore, and started either skipping doses or not taking as much, until for the last week or so, I haven't taken any. Other than some vivid dreams, I felt fine for weeks -- until today. Now I'm dizzy, my ears are ringing, and my head feels like it's pulsing, though it doesn't hurt. It's almost like how my head feels when I have a cold or the flu, but I have no other symptoms and don't feel sick in any way. Just WEIRD.

So, I figure it's some kind of sertraline withdrawal. I have an appointment with the psychiatrist who manages my meds in two weeks, but I figure I probably need to start taking the sertraline again in the meantime. My question is, should I just get right back on the 75mg, or would it be better to titrate up from 25-50-75?

Thanks in advance!


A good idea could be to start with 50 mg per day in my view in order to control the withdrawal symptoms.

In case, if you also start having other symptoms related to flu or cold you should consult your GP at the earliest.


Dr. Vikas and other Mental Health Specialists are ready to help you
Customer: replied 3 years ago.

Thanks for the guidance. I will do!

You are most welcome Debbie.



Related Mental Health Questions